# SDR 7C7A2019103000516

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85545031103
- Condition: Dented
- Location: Rudder Te
- Part time: 45,578 hours, 51,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENT DAMAGE TO TRAILING RUDDER, R/H SIDE LOWER SKIN BETWEEN RIBS #2 AND #3, BETWEEN THE FRONT AND REAR SPARS.  PERMANENT REPAIR FOR THE MULTIPLE DENT DAMAGE TO TRAILING, ON ASSEMBLY P/N 85540002-001 AND R/H SIDE SKIN P/N 85545031-103, BETWEEN RIBS #2 AND #3 AND BETWEEEN THE FRONT AND REAR SPARS WILL BE ACCOMPLISHED IAW RD-55-3404 ISSUE 1 DATED 29 OCTOBER 2019.
